# SDR CA120220010

- Difficulty date: February 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 7,375 hours
- Engine: Pwa PT642A
- Propeller: Mcauly 4HFR34C752
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Condition: Stuck
- Part time: 700 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING AND AFTER TURNING OFF THE TAXI WAY, THE CO-PILOT NOTICED HIS DG WAS STUCK IN ONE POSITION.  THE DG WAS R & R AND THE SYS WAS GROUND FUNCTION CHECKED SERVICEABLE.
